# SDR SWAA001800

- Difficulty date: September 20, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 14,326 hours, 12,564 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Cable
- Part number: 65446311
- Condition: Out Of Rig
- Location: Le Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

T/E FLAPS 40 SELECTED FOR LANDING AND FLAPS REMAINED AT FLAPS 30 POSITION.  INSP FLAP CABLE BRAKE DETENT SWITCH, INSP FLAP/SLAT CONTROL UNIT, FOUND FLAP FOLLOW UP CABLES BELOW MM LIMITS.  RIGGED CABLE PER MM.  REMOVED AND REPLACED FLAP CONTROL VALVE PER MM.
